# SDR SWAA2021022350275

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 44,061 hours, 29,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 FWD ENTRY DOOR SLIDE FELL OUT OF CONTAINER / RE INSTALLED SLIDE PER MT #725-61-06. NO DEFECTS NOTED.
